Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Restricted noncommutative Jordan algebras of characteristic $ p$


Author: R. D. Schafer
Journal: Proc. Amer. Math. Soc. 9 (1958), 141-144
MSC: Primary 17.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0103915-2
MathSciNet review: 0103915
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Power-associative rings, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 552-593. MR 0027750 (10:349g)
  • [2] N. Jacobson, Restricted Lie algebras of characteristic $ p$, Trans. Amer. Math. Soc. vol. 50 (1941) pp. 15-25. MR 0005118 (3:103g)
  • [3] -, Structure of rings, Amer. Math. Soc. Colloquium Publications, vol. 37, Providence, 1956.
  • [4] L. A. Kokoris, Some nodal noncommutative Jordan algebras, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 164-166. MR 0093530 (20:54)
  • [5] W. H. Mills, A theorem on the representation of Jordan algebras, Pacific J. Math. vol. 1 (1951) pp. 255-264. MR 0043771 (13:313g)
  • [6] R. H. Oehmke, On flexible rings, to appear in Ann. of Math.
  • [7] R. D. Schafer, Noncommutative Jordan algebras of characteristic 0, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 472-475. MR 0070627 (17:10c)
  • [8] -, On noncommutative Jordan algebras, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 110-117.
  • [9] A. I. Shirshov, On special $ J$-rings, Rec. Math. (Mat. Sbornik) N. S. vol. 38 (80) (1956) pp. 149-166. MR 0075936 (17:822e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.00

Retrieve articles in all journals with MSC: 17.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0103915-2
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society